# SDR 97UAL900631

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Panel
- Part number: 233T620410
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OVERHEAT/FIRE TEST PANEL GAVE INDICATION INTERMITTENTLY.  *S/D*  FAULTY FIRE/OVERHEAT TEST PANEL GAVE INTERMITTENT INDICATON.  REPLACED PANEL AND SYSTEM OPERATIONAL CHECKED NORMAL.  PART IS NON-STOCK/NOT RECOVERABLE AND SPECIFIC COMPONENT FAILURE UNKNOWN.
